# SDR CALA2017111204046

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 49,841 hours, 16,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: R1 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R SLIDE LIGHT INTERMITTENT WHEN ARMING DOOR. 1R SLIDE INDICATION GROUND CHECKS NORMAL.
